Doctor insights on:
Within the last month I've been feeling constant pain in my chest and stomach. Is there anything I can do or try that isn't medication related?
Perhaps relax?: I realize the avatar probably isn't you, but at 24 you are probably pretty healthy generally. A constant pain that was something serious would probably have gotten you to consider medication by now. Try resting, taking deep breaths and using your stomach to do the breathing. Get in a warm bath or use heating pad to what hurts. Try to figure out what situations might bring on the pain and avoid ...Read more
Several reasons!: There are several reasons why medications might not be working for migraines. Migraines can respond to different medications or sometimes to supplements like Magnesium or Riboflavin; each individual needs a tailored treatment approach which takes into consideration several factors. Consult a Headache physician today. ...Read more
Therapy: Psychotherapy can be quite effective for improving symptoms including those of hypochondriasis. Cognitive behavioral therapy in particular can be helpful by identifying automatic thoughts and testing your belief system about the suspected illness. Biofeedback can help you improve understanding what is happening with your body's responses so that you realize they are not signs of illness. ...Read moreSee 1 more doctor answer
Blood pressure: Talk to your doctor but unlikely to succeed without meds. ...Read more
Many good options!: There are many different relaxation techniques including meditation that are highly effective- see www.Healthy.Net/scr/article.Aspx?Id=1205 you might also benefit from counseling- many psychologists specialize in stress reduction. Self-help techniques like emotional freedom technique may also help- see http://www.Eftuniverse.Com/ please see my comment for additional ideas. Good luck! ...Read more
If you may have vertigo but can't take medication, are their any foods other than ginger that can help?
Is it likely for someone who isn't on medication to test negative for HIV at 7 weeks and positive at 12?
I am a woman of 35 an keep getting these boils in between my butt checks an keep coming back I don't eat many sweets an don't take medication?
MRSA: This is most likely due to MRSA (staph bacteria resistant to methicillin) living on your skin (colonization) and causing infection from time to time. You need a regimen to clear this colonization which usually includes bleach baths or hibiclens for every household member for a whole week, plus Mupirocin to everybody's nostrils. ...Read moreSee 2 more doctor answers
My right boob is 2 time bigger than my left. Test show no hormon imbalance and i wasn't taking medications. Its still growing now, what should ido?
Go see ur GYN: And get checked for breast mass. What's the finding in the breast ultrasound? Best wishes! http://www.Fitsugar.Com/breast-asymmetry-causes-treatments-17471917. ...Read more
Is it myasthenia?: While you may well have a particularly difficult-to-treat case, it is important to confirm that you do indeed have myasthenia. If you have a positive antibody test, the diagnosis more assured. If not, a more extensive workup might be indicated. The most sensitive electrodiagnostic test for myasthenia is a single-fiber emg, which can be performed by a neuromuscular specialist. ...Read moreSee 1 more doctor answer
Inactive Thyroid: I have no idea why you would put your body through this experiment. But no thyroid would lead to unwanted fatigue, unwanted depression, unwanted weight gain. It could lead to dry skin, brittle and breakable hair. You may feel cold even when it is warm. Your heart and other muscles will be sluggish. Shall i go on? ...Read more
Recurrence: Risk if recurrence after stopping medication is 80% at one year. Recurrent episodes if illness are more severe. Last longer less responsive to treatment. ...Read more
I have extreme anxiety and some panic. Is there anything i can do to jelp this that doesn't invoke medication?
Absolutely yes: You can work with a psychotherapist on your anxiety. The symptoms you describe could be part of different types of problems, which can be differentiated in an evaluation -- then treatment plan developed. Depending on how severe this is, medications could be recommended but the choice to use them is yours. Some can be very helpful in managing symptoms, while you're working in psychotherapy. ...Read moreSee 1 more doctor answer
I have Been Haveing Headaches lately along with that at the same time I get weak and Tired.But I don't want Medications ?
HEADACHE EVAL: The 4 basic headaches are Tension, Sinus,migraine and cluster. The muscles that originate at the base of the neck insert near the temple. Rest /ice and a darkened room may help. Also a NSAID like Aleve (naproxen) /daypro. Muscle relaxant ie KLONOPIN/ FLEXERIL . Meditation/Yoga/Biofeedback. GF DIET WHOLEAPPROACH.com You need a full exam an blood work to be through. If symptoms worsen seek medical evaluation ...Read more
3 years s/p ex lap for endometriosis, symptoms returned, no insurance and can't afford medication, intense pain, what do I do?
I strted loosing hairs 2months aftr my t.B medications. I also lost 4 kgs during tht process.Its 9 months into hairloss! wht cld b the cause of it?
Why aren't prescription medications prepared in advance? Why do pharmacies prepare them? How do they have the training to do so? I thought they simply require you to have a prescription and simply sell you the medicine and that is it?
Some : Some prescriptions (such as liquid suspensions) need to be mixed when you pick them up because they will lose strength a couple weeks after the water is added. Other times pills need to be counted. In all cases an individual label needs to be generated with your specific instructions and the pharmacist needs to verify that the medication is not something you are allergic to or something that you can't take with your other medications. ...Read more
I've lost 25 pounds in the last 4 days but my diet and everything is the same and i don't take medications n im not sick, what do you think it may be?
Depends on alot: At 18 & losing wt, need to know more details. Initial wt, eating habits, exercise, h2o intake, personal & family med history etc. To drop 25 lbs in 4 days may be a combo of water loss =dehydration, some fat, starting to burn healthy muscle=drops your metabolism. Go see a wt mgmt med doctor to help. ...Read more
How can I overcome my panic attacks? I don't want medication, I have read it is bad. Please help.
Panic attacks: The non-medication treatment for panic disorder has to do with a type of therapy whereby one faces their fears head-on and does not avoid situations which cause the anxiety. You need to expose yourself to the thing which makes you the most nervous, and then, do not do anything to respond after the panic attack starts. This is called desensitization or habituation. Face your fears, don't avoid. ...Read moreSee 2 more doctor answers